# SDR DXTA2023101898200

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0330
- Aircraft time: 1,070 hours, 705 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 99144431
- Part serial: 965
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD HEAT INOP L   AMBER CAS MESSAGE ILLUMINATED, FOLLOWED BY (5 MIN) BY FIRE DETECT L,   FOLLOWED BY  (5 MIN) HYD VOL LOW FOLLOWED BY HYD PRESS LOW R L .  FOLLOWED CHECKLIST PROCEDURES FOR EACH MESSAGE AS THEY ILLUMINATED. BLEW DOWN LANDING GEAR PER CHECKLIST AND LANDED UNEVENTFULLY.  REMOVED AC GENERATOR OFF P/N: 9914443-1, OFF S/N: 965 AND FOUND THE SHAFT SHEARED OFF. INSTALLED OVERHAULED AC GENERATOR PN: 9914443-1, SN: 603 ON LEFT ENGINE. OPS CHECKS GOOD. IAW CE-680A AMM 24-20-05.
